MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES A3213, CLAMP (SIZE 5-30); CLAMP, VASCULAR

APPLIED MEDICAL RESOURCES A3213, CLAMP (SIZE 5-30); CLAMP, VASCULAR
Model Number A3213
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be provided upon completion of investigation.
 
Event or Problem Description
Procedure performed: [ni] event description: [hospital: [hospital name] product: a3213 complaint 1 of 4: (b)(4), model #a3213 lot # unknown, complaint 2 of 4: (b)(4), model #a3213 lot # unknown, complaint 3 of 4: (b)(4),model #a3213 lot # unknown, complaint 4 of 4: (b)(4), model #a3213 lot # unknown.[hospital name] the cardiovascular surgeon stopped the rep in the middle of the hospital hallway to state that they had some clamps that were scissoring at the tips.No specific event/case was mentioned.The rep inspected the hospital's seven clamps, and found that four of the clamps were loose.There was no loss of occlusion when using the clamps, the surgeon just had to be more vigilant.In one case, he replaced a clamp with a new one.There are no patient injuries involved with this complaint.Inserts were able to be attached to the clamps.The inserts would not fall off, but they would misalign due to the clamp scissoring.The lot numbers are unknown.The product is available for return.] type of intervention: [surgeon would use a new clamp if needed.] patient status [no patient injury.].
 
Event or Problem Description
Procedure performed: (b)(6).Event description: product: a3213.Complaint 1 of 4: (b)(4) model #a3213 lot # 1480187, 1ea.Complaint 2 of 4: (b)(4) model #a3213 lot # 1480187, 1ea.Complaint 3 of 4: (b)(4) model #a3213 lot # 1457736 ,1ea.Complaint 4 of 4: (b)(4) model #a3213 lot # 1457736 ,1ea.The cardiovascular surgeon stopped the rep in the middle of the hospital hallway to state that they had some clamps that were scissoring at the tips.No specific event/case was mentioned.The rep inspected the hospital's seven clamps, and found that four of the clamps were loose.There was no loss of occlusion when using the clamps, the surgeon just had to be more vigilant.In one case, he replaced a clamp with a new one.There are no patient injuries involved with this complaint.Inserts were able to be attached to the clamps.The inserts would not fall off, but they would misalign due to the clamp scissoring.The lot numbers are unknown.The product is available for return.Type of intervention: surgeon would use a new clamp if needed.Patient status.No patient injury.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection of the returned unit confirmed misaligned jaws.This confirms the complainant¿s experience of a loose box lock.Based on the condition of the returned unit, it is likely that the reported event was caused by wear and tear on the device.Applied medical has performed a historical trend analysis and review of production records and no trends were identified.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.This event was initially reported based on the description of the event.However, based on the evaluation of the returned unit, applied medical determined that this event is not reportable as it is unlikely to cause or contribute to death or serious injury.

Brand Name
A3213, CLAMP (SIZE 5-30)
Common Device Name
CLAMP, VASCULAR
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
farah azmi
22872 avenida empresa
rancho santa margarita, CA 92688
9497138710
MDR Report Key19630167
Report Number2027111-2024-00718
Device Sequence Number12895492
Product Code DXC
UDI-Device Identifier00607915112691
UDI-Public(01)00607915112691(11)230209(30)01(10)1480187
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K950492
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA3213
Device Catalogue Number100792801
Device Lot Number1480187
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/27/2024
Supplement Report FDA Received Date10/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/09/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown